Alert archive / Colorado / Flash Flood Warnings in 2023

Flash Flood Warning 44, NWS Pueblo, CO

July 8, 2023Crowley County, Otero County, Colorado

NWS Pueblo, CO issued this flash flood warning at Jul 8, 2023, 7:07 PM MDT for Crowley County, Otero County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2023, 7:07 PM MDT (01:07 UTC)
Expired
Jul 8, 2023, 10:15 PM MDT
In force
3 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

Counties Crowley County, CO, Otero County, CO

The radar

The Pueblo radar (KPUX), 62 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.1 hours before the alert went out and 326 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2023-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 68 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2023-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
68 J/kg
Mixed-layer CIN
-297 J/kg
Mixed-layer LCL
1215 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
265 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

855 
WGUS55 KPUB 090107
FFWPUB
COC025-089-090415-
/O.NEW.KPUB.FF.W.0044.230709T0107Z-230709T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
707 PM MDT Sat Jul 8 2023

The National Weather Service in Pueblo has issued a

* Flash Flood Warning for...
  Southeastern Crowley County in southeastern Colorado...
  Northeastern Otero County in southeastern Colorado...

* Until 1015 PM MDT.

* At 707 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain moving into the warned area. The expected rainfall rate 
  is 1.5 to 2.5 inches in 1 hour. Rainfall amounts of 1 to 3 inches 
  are possible in the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  La Junta, North La Junta, Ordway, Swink, Sugar City and Cheraw.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3811 10375 3815 10378 3825 10384 3827 10355
      3825 10352 3824 10351 3822 10349 3820 10346
      3815 10341 3800 10341 3790 10357

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1.5-2.5 INCHES IN 1 HOUR

$$

EP
2 follow-up statements
948 
WGUS75 KPUB 090221
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
821 PM MDT Sat Jul 8 2023

COC025-089-090415-
/O.CON.KPUB.FF.W.0044.000000T0000Z-230709T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crowley CO-Otero CO-
821 PM MDT Sat Jul 8 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM MDT THIS 
EVENING FOR SOUTHEASTERN CROWLEY AND NORTHEASTERN OTERO COUNTIES...

At 821 PM MDT, Doppler radar indicated a new round of thunderstorms 
producing heavy rain was moving into the warned area. Between 1 and 
2 inches of rain have fallen already. The expected rainfall rate is 
1 to 1.5 inches in 1 hour. Additional rainfall amounts of 0.5 to 1 
inch are possible in the warned area. Flash flooding is ongoing or 
expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  La Junta, North La Junta, Ordway, Swink, Sugar City and Cheraw.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3811 10375 3815 10378 3825 10384 3827 10355
      3825 10352 3824 10351 3822 10349 3820 10346
      3815 10341 3800 10341 3790 10357

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-1.5 INCHES IN 1 HOUR

$$

EP
379 
WGUS75 KPUB 090410
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
1010 PM MDT Sat Jul 8 2023

COC025-089-090420-
/O.EXP.KPUB.FF.W.0044.000000T0000Z-230709T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crowley CO-Otero CO-
1010 PM MDT Sat Jul 8 2023

...FLASH FLOOD WARNING WILL EXPIRE AT 1015 PM MDT THIS EVENING FOR 
SOUTHEASTERN CROWLEY AND NORTHEASTERN OTERO COUNTIES...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

LAT...LON 3811 10375 3815 10378 3825 10384 3827 10355
      3825 10352 3824 10351 3822 10349 3820 10346
      3815 10341 3800 10341 3790 10357

$$

Moore

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 8, 2:46 PM MDT, 4 hours 21 minutes earlier.

Area forecast discussion, Jul 8, 2:46 PM MDT, 4 hours 21 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
246 PM MDT Sat Jul 8 2023

.SHORT TERM...(This evening through Sunday)
Issued at 244 PM MDT Sat Jul 8 2023

Key messages:

1) Severe thunderstorms possible this evening and overnight
across the plains.

2) Drier conditions with only isolated storms at most expected for
Sunday.

Moist and unstable air mass remains in place along and east of the
mountains this afternoon, with surface CAPE running in the 1-2k J/KG
range at most locations along and east of I-25. 0-6km shear
continues to be impressive as well, with values in the 50-60 kt
range over the plains. While early morning cloud cover has kept some
modest CINH in place and delayed the onset of convection slightly,
radar as of 2 pm was beginning to light up with convection, mainly
near the Palmer Divide and north of the Raton Mesa, where updrafts
have been given a topographically enhanced boost. Last few runs of
the HRRR seem to have a decent handle on convection, as main area of
storms east of Denver is expected to dive southward into sern CO
late this afternoon/this evening, supported by weak short wave
energy dropping southward through CO. Ahead of these storms, both
HRRR and NAMnest have trended toward development of some strong
discrete cells along the srn I-25 corridor, pushing them eastward
across the plains 22z-02z, before main area of convection/organizing
MCS drops south 02z-06z. Shear/buoyancy parameters suggest once deep
convection develops, supercells with large hail/strong winds are
likely, especially just east of the I-25 corridor. Activity will
persist past sunset on the plains, before most convection exits the
area after midnight. Over the mountains and interior valleys, any
convection late this afternoon and evening will be weak/brief, as
mid-level dry air continues to spread across the area.

On Sunday, moisture lingers across the plains, while mountains and
valleys stay dry and breezy. With mid-levels warming and surface
cold pool in place across the plains behind departing MCS, it
appears at this point we'll have minimal convection across the area,
though will maintain some low pops in the Pikes Peak region where
various models have hinted at some brief pop-up showers/t-storms
late in the day. Max temps will remain warmer than average over the
mountains and valleys, while southeast plains stay relatively cool,
especially near the KS border where pool of rain cooled air
may keep readings in the 70s.

.LONG TERM...(Sunday night through Saturday)
Issued at 244 PM MDT Sat Jul 8 2023

Key Messages:

1) Dry and hot through about midweek. Isolated thunderstorms
possible.

2) More unsettled later this week.

Sunday Night-Tuesday...

An upper-level ridge will start to build in across the region as we
move into the work week, giving us increased temperatures and
relatively dry conditions, with some minor variations each day. For
Monday, temperatures will be well above normal for most of our area,
with the valleys and higher terrain sitting in the high-80s and the
plains largely in the 90s. Low level moisture will be somewhat
lacking everywhere along and west of the I-25 corridor, but
dewpoints do increase quickly heading out closer to the CO-KS border.
With some breezy south winds out east, a weak dryline is expected to
set up over our eastern plains Monday afternoon. With the moisture
axis coupled with a small disturbance moving through overhead,
scattered showers and thunderstorms will be possible, likely forming
along this axis before moving east into Kansas. The coverage and
severity of the potential storms will largely depend on where/how
that moisture boundary sets up, so we will see.

Tuesday-Wednesday look hot and mostly dry, with temperatures
increasing across the CWA. Current forecast does have highs close to
100 across parts of the eastern plains both days, and the valleys
will be in the 90s. Will have to be on the lookout for any heat-
related impacts and the need for potential highlights moving forward.

Thursday Onwards...

The ridge will continue to flatten out later this week, with a new
upper wave and an associated cold front currently slated to move
through sometime on Thursday. This will bring an uptick of
thunderstorm coverage late Thursday afternoon into evening, leading
to cooler and wetter conditions on Friday and into next weekend.
Models are still in disagreement on the timing, do more details will
have to be resolved closer to date.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 244 PM MDT Sat Jul 8 2023

At KCOS and KPUB, greatest risk of a tsra at both sites will be in
the 22z-02z time period, before bulk of convective activity pushes
east 02z-05z. MVFR to brief IFR stratus then returns after 05z-06z,
persisting until mid-morning on Sunday. Once clouds clear, expect
VFR Sunday afternoon, with lower chances of tsra than the past few
days, though some isolated storms will be possible over the higher
terrain north and west of KCOS.

At KALS, VFR the next 24 hrs with southwest to west winds gusting to
30 until 01-02z, then light winds expected overnight. Not quite as
windy on Sunday, though still some sw winds gusting 20-25 kts after
18z-19z.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...PETERSEN
LONG TERM...GARBEROGLIO
AVIATION...PETERSEN
Hazardous weather outlook, Jul 8, 11:21 AM MDT, 7 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1121 AM MDT Sat Jul 8 2023

COZ058>089-093>099-091730-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1121 AM MDT Sat Jul 8 2023

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Strong to severe thunderstorms will develop this afternoon across
the southeast mountains and adjacent plains. The main risk with
thunderstorms will be hail up to around 2 inches in diameter, wind
gusts up to 70 mph, and an isolated tornado.  Localized flash
flooding will be possible under the more intense thunderstorms. The
greatest risk for severe thunderstorms will be along and east of
I- 25 between 3 PM and 10 PM, however, isolated severe
thunderstorms with the potential to produce large hail may
linger across the far southeastern plains through 2 AM.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Strong to severe storms will remain possible across the plains
Sunday and Monday, especially near the Kansas border. The primary
hazards with any storm that develops will be large hail and
severe winds, though a tornado can not be ruled out.

Elevated fire weather conditions are expected over the Continental
Divide Region, San Luis Valley and Upper Arkansas River Valley, with
gusty southwest winds and low daytime humidities expected.

Temperatures will increase this week to above average values, and
could lead to a higher heat risk and heat related issues,
particularly across the San Luis Valley region.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

10/10

In the hours before

Local storm report, Jul 8, 5:28 PM MDT, 1 hour 39 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
528 PM MDT Sat Jul 8 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     Hail             3 NNW Schriever AFB     38.83N 104.55W
07/08/2023  E3.00 inch       El Paso            CO   Public

            Photo from social media shows hailstones at
            least 3 inches in fiameter in the vicinity
            of Schriever Space Force Base. Time based on
            radar.

&&
Special weather statement, Jul 8, 5:31 PM MDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Pueblo CO
531 PM MDT Sat Jul 8 2023

COZ085-090000-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
531 PM MDT Sat Jul 8 2023

...A strong thunderstorm will impact portions of central El Paso
County through 600 PM MDT...

At 531 PM MDT, Doppler radar was tracking a strong thunderstorm over
southern Colorado Springs, moving east at 15 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Southern Colorado Springs, Fountain, Stratmoor, Security, Peterson
AFB, Security-Widefield and Cimarron Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
east central Colorado.

&&

LAT...LON 3878 10481 3885 10479 3885 10455 3868 10461
TIME...MOT...LOC 2331Z 290DEG 12KT 3881 10474

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

PS
Local storm report, Jul 8, 5:39 PM MDT, 1 hour 28 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
539 PM MDT Sat Jul 8 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     Hail             9 S Ellicott            38.71N 104.38W
07/08/2023  E1.00 inch       El Paso            CO   Public

&&
Special weather statement, Jul 8, 5:58 PM MDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Pueblo CO
558 PM MDT Sat Jul 8 2023

COZ084-085-090030-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
558 PM MDT Sat Jul 8 2023

...A strong thunderstorm will impact portions of northeastern El Paso
County through 630 PM MDT...

At 558 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Calhan, or 31 miles southwest of Limon, moving
southeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northeastern El
Paso County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
east central Colorado.

&&

LAT...LON 3909 10405 3886 10406 3899 10429 3908 10423
TIME...MOT...LOC 2358Z 310DEG 24KT 3901 10416

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

PS
Special weather statement, Jul 8, 6:10 PM MDT, 57 minutes before
Special Weather Statement
National Weather Service Pueblo CO
610 PM MDT Sat Jul 8 2023

COZ093-094-097-099-090045-
Springfield Vicinity/Baca County CO-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
La Junta Vicinity/Otero County CO-
610 PM MDT Sat Jul 8 2023

...A strong thunderstorm will impact portions of southeastern Otero,
northwestern Baca, eastern Las Animas and southwestern Bent Counties
through 645 PM MDT...

At 609 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Higbee, or 21 miles southeast of North La Junta,
moving east at 25 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of southeastern Otero,
northwestern Baca, eastern Las Animas and southwestern Bent Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3762 10339 3776 10343 3786 10313 3761 10303
TIME...MOT...LOC 0009Z 257DEG 23KT 3770 10336

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Moore
Special weather statement, Jul 8, 6:29 PM MDT, 38 minutes before
Special Weather Statement
National Weather Service Pueblo CO
629 PM MDT Sat Jul 8 2023

COZ081-085-090100-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
629 PM MDT Sat Jul 8 2023

...A strong thunderstorm will impact portions of southwestern El Paso
County through 700 PM MDT...

At 629 PM MDT, Doppler radar was tracking a strong thunderstorm over
southwestern Colorado Springs, moving southeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Stratmoor and Fort Carson around 635 PM MDT.
  Security around 640 PM MDT.
  Security-Widefield around 645 PM MDT.

Other locations in the path of this storm include Fountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
east central Colorado.

&&

LAT...LON 3879 10490 3884 10481 3875 10451 3858 10475
TIME...MOT...LOC 0029Z 307DEG 17KT 3879 10480

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Hodanish

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 6:04 PM MDTSevere Thunderstorm WarningPUBEl Paso26 min
Jul 8, 6:09 PM MDTTornado WarningPUBCrowley, Otero36 min
Jul 8, 6:10 PM MDTSpecial Weather StatementPUBBent35 min
Jul 8, 6:21 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBEl Paso24 min
Jul 8, 6:27 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Crowley, Kiowa, Otero48 min
Jul 8, 6:29 PM MDTSpecial Weather StatementPUBEl Paso31 min
Jul 8, 6:37 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo38 min
Jul 8, 7:00 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBCrowley, Pueblo45 min
Jul 8, 7:13 PM MDTTornado WarningPUBBent, Otero32 min
Jul 8, 7:19 PM MDTSpecial Weather StatementPUBBent26 min
Jul 8, 7:21 PM MDTSpecial Weather StatementPUBCrowley39 min
Jul 8, 7:25 PM MDTSpecial Weather StatementPUBTeller35 min
Jul 8, 7:33 PM MDTSpecial Weather StatementPUBCrowley42 min
Jul 8, 7:40 PM MDTTornado WarningPUBBent, Las Animas, Otero35 min
Jul 8, 7:47 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Crowley, Kiowa, Otero, Pueblo43 min
Jul 8, 7:49 PM MDTSpecial Weather StatementPUBBent26 min
Jul 8, 8:08 PM MDTSpecial Weather StatementPUBPueblo37 min
Jul 8, 8:08 PM MDTTornado WarningPUBBaca, Bent, Las Animas, Otero22 min
Jul 8, 8:16 PM MDTSevere Thunderstorm WarningPUBProwers44 min
Jul 8, 8:18 PM MDTSpecial Weather StatementPUBHuerfano27 min
Jul 8, 8:21 PM MDTSevere Thunderstorm WarningPUBPueblo22 min
Jul 8, 8:22 PM MDTSevere Thunderstorm WarningPUBHuerfano, Pueblo22 min
Jul 8, 8:24 PM MDTSpecial Weather StatementPUBPueblo36 min
Jul 8, 8:25 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Kiowa, Otero37 min
Jul 8, 8:35 PM MDTTornado WarningPUBBaca, Bent, Las Animas25 min
Jul 8, 8:42 PM MDTSpecial Weather StatementPUBPueblo33 min
Jul 8, 8:52 PM MDTSpecial Weather StatementPUBPueblo23 min
Jul 8, 8:56 PM MDTTornado Warning Tornado observedPUBBaca, Las Animas34 min
Jul 8, 9:02 PM MDTSpecial Weather StatementPUBHuerfano28 min
Jul 8, 9:04 PM MDTSpecial Weather StatementPUBBent41 min
Jul 8, 9:05 PM MDTSpecial Weather StatementPUBBaca40 min
Jul 8, 9:25 PM MDTSpecial Weather StatementPUBPueblo35 min
Jul 8, 9:27 PM MDTSpecial Weather StatementPUBBent48 min
Jul 8, 9:30 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBaca, Las Animas60 min
Jul 8, 9:49 PM MDTSpecial Weather StatementPUBBaca26 min
Jul 8, 10:09 PM MDTSpecial Weather StatementPUBBent36 min
Jul 9, 5:43 PM MDTSpecial Weather StatementPUBTeller47 min

Nearby

Flash Flood Warnings in Colorado, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.